Anyone know anything about paragard?

Devan - posted on 01/04/2016 ( 2 moms have responded )

9

0

3

Hey! I've had Mirena since December 2014 after I had my son. I have had terrible mood swings and I just feel awful all the time. I also have lost my sex drive COMPLETELY.. I lived having sex with my s/o and something changed and it changed fast. I am constantly bloated and I can not seem to lose any weight and I have recently started to feel nauseous every morning but don't ever throw up. I get these pin point pains where I'd assume my uterus is on the right side.. I have recently not been able to travel 20 minutes without having to use the bathroom it's like travel anxiety or something? It's seriously so awful I don't understand it I can't go anywhere without getting this nervousness diarrhea. I also feel extremely distant from my s/o and I don't understand why :( I made an appointment with the gyno for next Friday and I'm going to ask. To get the Mirena removed. Has anyone used the paragard? I'm thinking about getting that instead.

2 Comments

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms